# SDR AALA202411112807

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737823
- Aircraft serial: 44460
- Aircraft time: 12,556 hours, 4,687 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Part number: 8223150101
- Part serial: 77T2M
- Condition: Failed
- Location: Zone 100
- Part time: 5,381 hours, 2,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PWS FAIL, WXR FAIL BOTH SIDES UPON TAKE OFF. DECESION MADE TO RETURN TO JFK. MAINTENANCE FOUND WXR PROCESSOR AT FAULT, REPLACED WXR PROCESSOR IAW AMM 34-41-42.
